# SDR ABXA9900329

- Difficulty date: March 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46136
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 57695891
- Condition: Corroded
- Location: Ws 6.225
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SURFACE AT FRONT SPAR BETWEEN STATIONS XOLDI 6.225 AND XFS 379.000 HAD HEAVY INTERNAL CORROSION.  REPAIRED IAW DC8 SRM 57-2-1.
